MathSciNet Relay Station
MathSciNet bibliographic data
MR1253391 (94i:54043) 54C65
Horvath, Charles D. Extension and selection theorems in topological spaces with a generalized convexity structure. Ann. Fac. Sci. Toulouse Math. (6) 2 (1993), no. 2, 253–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement